# SDR 08FDEA02112

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Iaw Sdr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE AT APPROX STA XOS 484 TO XOS 549 FOUND EXISTING   REPAIR.  LEFT WING LEADING EDGE AT APPROX STA XOS 484 TO XOS 549 EXISTING REPAIR EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 57-10-00 FIGURE 7 VOLUME I FEDEX EO NR 1- 5100-7-5001 A3 PART 1, TITLE: REPAIR CATALOG - MD11, REPAIR CATALOG AND TRACKING REQUIREMENTS 14 CFR 121.707, HAS BEEN ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
